# SDR 2003F00396

- Difficulty date: July 9, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N399AC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552038
- Aircraft time: 2,989 hours
- Engine: Lyc TIO540J2B
- Engine time: 734 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: SLSTD208
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING RETURN FLIGHT FROM (MYNN) INBOUND TO TMB, BETWEEN BIMINI AND MIAMI LT ENGINE OIL PRESSURE STARTED FLUCTUATING. PILOT PERFORMED PRECAUTIONARY ENGINE SHUT DOWN ON LT ENGINE. NO OTHER OCCURENCES.  FINDINGS: OIL FLUCTUATING DUE TO LOSS OF OIL THROUGH HYDRAULIC PUMP ACCESSORY DRIVE GARLOC SEAL. NEW HYDRAULIC PUMP ACCESSORY DRIVE GARLOC SEAL INSTALLED.
